# SDR IXXA20241019069

- Difficulty date: October 15, 2024
- Submitted: October 20, 2024
- Operation: Air carrier
- Aircraft: N239AZ
- Make and model: Boeing 767323
- Aircraft serial: 27450
- Aircraft time: 106,021 hours, 18,820 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Actuator
- Part number: 38861673
- Part serial: 3149
- Condition: Odor
- Location: Apu Igv
- Part time: 106,021 hours, 18,820 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

POST FLIGHT CREW REPORTED, STRONG FUEL SMELL AS WE ENTERED THE RAMP. APU IGV ACTUATOR REMOVED AND REPLACED PER BOEING 767-300 AIRCRAFT MAINTENANCE MANUAL 49-52-02. OPERATIONAL CHECK GOOD. LEFT AND RIGHT PACKS ENGAGED UNTIL FUEL SMELLS CLEARED. NO ADDITIONAL FAULTS NOTED.
